VOL. 7 · NO. 2 | April, 1955
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 7 (2), (April, 1955)
No abstract available
Articles
Par Tosiyuki TUGUE
J. Math. Soc. Japan 7 (2), 93-122, (April, 1955) DOI: 10.2969/jmsj/00720093
KEYWORDS: 27.2X
No abstract available
Tositaka TAKESADA
J. Math. Soc. Japan 7 (2), 123-136, (April, 1955) DOI: 10.2969/jmsj/00720123
KEYWORDS: 45.0X
No abstract available
Toshio UMEZAWA
J. Math. Soc. Japan 7 (2), 137-165, (April, 1955) DOI: 10.2969/jmsj/00720137
KEYWORDS: 53.3X
No abstract available
Masatsugu TSUJI
J. Math. Soc. Japan 7 (2), 166-176, (April, 1955) DOI: 10.2969/jmsj/00720166
KEYWORDS: 30.0X
No abstract available
R. M. BAER
J. Math. Soc. Japan 7 (2), 177-181, (April, 1955) DOI: 10.2969/jmsj/00720177
KEYWORDS: 06.0X
No abstract available
Keijiro YAMAZAKI
J. Math. Soc. Japan 7 (2), 182-201, (April, 1955) DOI: 10.2969/jmsj/00720182
KEYWORDS: 10.2X
No abstract available
Masatsugu TSUJI
J. Math. Soc. Japan 7 (2), 202-207, (April, 1955) DOI: 10.2969/jmsj/00720202
KEYWORDS: 30.0X
No abstract available
L. A. SANTALO
J. Math. Soc. Japan 7 (2), 208-213, (April, 1955) DOI: 10.2969/jmsj/00720208
KEYWORDS: 10.3X
No abstract available
Back to Top